Loading...

Page Theme

Blue Dark Blue Red Green

Skip Navigation LinksHome > Support Groups > Discussion Messages

Member Sign In

Remember me
Forgot Password?
Sign up now
Lungs and Respiration :
Tuberculosis / Pulmonary Tuberculosis / Lung Tuberculosis / TB

Tuberculosis (TB) is a common infectious and often deadly disease caused by the bacteria mycobacterium tuberculosis. When it attacks the lungs, it is called pulmonary or lung tuberculosis.

Join the TB online support group to meet other families coping with TB and doctors who treat the disease.

 

Join this Group


 











Loading...

Discussions Add a topic Recent discussions
Start watching this topic
Tuberculosis / Pulmonary Tuberculosis / Lung Tuberculosis /TB

In 1826 a physician Laennec said this about tuberculosis -"Whatever the form in which the tuberculous matter develops, it begins as a grey, semi-transparent matter that little by little becomes yellow, opaque, and dense. Then it softens, and slowly acquires a liquidity like pus. This...Read More

Posted on : Wednesday, January 07, 2009 12:00 AM
Add reply       No of replies : 59

Report Abuse

You can help us in removing abusive content or spam.
Your Name
Your Email ID
Subject
Message
(Maximum 3000 Characters)
  
 
Ive been taking the TB treatment for four weeks now and I jus had milk coming out of my left nipple and I am not pregnant. Thandazo
Replied on Friday, December 09, 2011 2:46 AM

pinch_me
(Guest)
I have been diagnosed with TB with Effusion - a fluid in the lungs. My doctor prescribed me anti-TB drugs [Rifampicin, Isoniazid, Pyrazinamide and Ethambutol] for 2 months for the intensive phase plus the Vitamin B6 (Pyridoxine) and Dibencozide for my poor appetite and discussed the normal side effects. I know that skin rashes is a common side effect of Ethambutol. But I can't take much longer this rashes because aside from its itchiness, its spread all over my abdomen. How can i solve this problem? Is there a medicine or ointment that can heal this rashes? Thank you.
Replied on Tuesday, January 03, 2012 11:12 PM
You can add Tablet Prednisolone 20mg once daily to your treatment,It will improve your symptoms.
Replied on Friday, January 06, 2012 3:37 AM
Dear,My name is reza and i had spinal tb 10 months ago. I used the tb drugs from that time till now and now i'm better. my serious problem begin almost 6 months ago when i used in one day two times the tb medicine and after 30 minutes later i puke and after that i find dizzing and i think i am in the air and i'm walking in the air, and what is the solution?? this situation is insufferable!!! thanks
Replied on Saturday, March 03, 2012 10:48 PM
I am Athar. I am suffering from cough for the last three weeks. No other symptoms. I used to suffer from Phileria, esinophilis. Earlier whenever I suffered from cough, sneezing, knee or foot pain I used to take Benocide Forte tabs for one week and got relief. Once Phileria attacked my hydrocil also and I got operated for that 4 years ago. This time I also took Benocide Fort for cough but no relief. Pl. tell me my cough is due to TB or any thing else?
Replied on Monday, March 05, 2012 10:59 AM

srinivas24
(Guest)
hi ,this is srinivas.I have taken anti TB drugs for unidentified leg bone problem 20 years back[at age of 6].From that point onwards suffering with stammering .Any help
Replied on Saturday, April 07, 2012 6:35 AM
 






Community
Support Groups
MedBlogs
Discussions
Activities
Badges
Send Feedback
Refund & Cancellation Policy
Contact us
Content Team
Privacy Policy
Help
Terms of Use
Copyright
Medwonders has 118148 Members and 444 Groups.
Last Updated - Oct 20, 2014 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Hosted & Technical Support by FrontPoint Systems
Best viewed with resolution 1024x768 px.
Copyright © 2014 Medindia4u.com Pvt. Ltd. All rights reserved.